Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 46.

Kąkol, Jerzy y Martín Peinador, Elena y Moll, Santiago (2008) A characterization of K-analyticity of groups of continuous homomorphisms. Boletín de la Sociedad Matemática Mexicana, 14 (1). pp. 15-19. ISSN 1405-213X

Chasco, M.J. y Martín Peinador, Elena y Tarieladze, Vaja (2007) A class of angelic sequential non-Frechet-Urysohn topological groups. Topology and its Applications, 154 (3). pp. 741-748. ISSN 0166-8641

Castrillón López, Marco y Martín Peinador, Elena y Rodríguez Sanjurjo, José Manuel y Ruiz Sancho, Jesús María (2015) A mathematical tribute to Professor José María Montesinos Amilibia. Otros. Departamento de Geometría y Topología, Madrid. (No publicado)

Martín Peinador, Elena y Tarieladze, Vaja (2003) A property of Dunford-Pettis type in topological groups. Proceedings of the American Mathematical Society, 132 (6). pp. 1827-1837. ISSN 1088-6826

Martín Peinador, Elena (1995) A reflexive admissible topological group must be locally compact. Proceedings of the American Mathematical Society, 123 (11). pp. 3563-3566. ISSN 0002-9939

Chasco, M.J. y Dikranjan, Dikran y Martín Peinador, Elena (2012) A survey on reflexivity of abelian topological groups. Topology and its Applications, 159 (9). pp. 2290-2309. ISSN 0166-8641

Martín Peinador, Elena y Chasco, M.J. (2007) A survey on strong reflexivity of abelian topological groups. Topology and its Applications . ISSN 0166-8641 (Presentado)

Chasco, M.J. y Martín Peinador, Elena (2008) An approach to duality on abelian precompact groups. Journal of Group Theory, 11 (5). pp. 635-643. ISSN 1435-4446

Bessaga, C. y Hernando Boto, Beatriz y Martín Peinador, Elena (1997) An introduction to nuclear space. Monografías de la Real Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza, 9 . pp. 1-48. ISSN 1132-6360

Martín Peinador, Elena (1989) Antonio Plans: a biographical outline. In Geometric aspects of Banach spaces. Essays in honour of Antonio Plans. London Mathematical Society Lecture Note Series (140). Cambridge University Press, Cambridge, pp. 1-10. ISBN 0-521-36752-2

Bruguera Padró, M. Montserrat y Martín Peinador, Elena (2003) Banach-Dieudonné theorem revisited. Journal of the Australian Mathematical Society , 75 (1). pp. 69-83. ISSN 1446-8107

Chasco, M.J. y Martín Peinador, Elena (1994) Binz-Butzmann duality versus Pontryagin duality. Archiv der Mathematik, 63 (3). pp. 264-270. ISSN 0003-889X

Rodés-Usán, Álvaro y Martín Peinador, Elena (1987) Classification of operators in a Hilbert space through images of orthonormal systems. In Actas das XII Jornadas Luso-Espanholas de Matemática. Universidade do Minho, Braga, pp. 453-458.

Martín Peinador, Elena y Stevens, T. Christine (2015) Completeness properties of group topologies for R. Topology and its Applications, 192 . pp. 169-175. ISSN 0166-8641

Bruguera Padró, M. Montserrat y Chasco, M.J. y Martín Peinador, Elena y Tarieladze, Vaja (2000) Completeness properties of locally quasi-convex groups. Topology and its Applications, 111 (1-2). pp. 81-93. ISSN 0166-8641

Martín Peinador, Elena (1974) Construcción de la topología de la convergencia débil en el espacio de Hilbert. Revista Matemática Hispanoamericana, 34 (4-5). pp. 221-229. ISSN 0373-0999

Dikranjan, Dikran y Martín Peinador, Elena y Tarieladze, Vaja (2007) Conway’s Question: The Chase for Completeness. Applied Categorical Structures, 15 (5-6). pp. 511-539. ISSN 0927-2852

Dikranjan, Dikran y Martín Peinador, Elena y Tarieladze, Vaja (2014) Countable powers of compact Abelian groups in the uniform topology and cardinality of their dual groups. (Presentado)

Bruguera Padró, M. Montserrat y Martín Peinador, Elena y Tarieladze, Vaja (2004) Eberlein–Šmulyan theorem for Abelian topological groups. Journal of the London Mathematical Society. Second Series, 70 (2). pp. 341-355. ISSN 0024-6107

Antonyan, Natella y Antonyan, Sergey y Martín Peinador, Elena (2014) Equivariant embeddings of metrizable proper G-spaces. Topology and its Applications, 163 . pp. 11-24. ISSN 0166-8641

Dikranjan, Dikran y Martín Peinador, Elena y Tarieladze, Vaja (2014) Group valued null sequences and metrizable non-Mackey groups. Forum Mathematicum, 26 (3). pp. 723-757. ISSN 0933-7741

Martín Peinador, Elena (1982) Hilbert-Schmidt operators in relation to summability. In Collected papers dedicated to Professor Edison Farah on the occasion of his retirement. Instituto de Matemática e Estatística da Universidade de São Paulo, São Paulo, pp. 51-55.

Kąkol, Jerzy y López Pellicer, Manuel y Martín Peinador, Elena y Tarieladze, Vaja (2008) Lindelöf spaces C(X) over topological groups. Forum Mathematicum, 20 (2). pp. 201-212. ISSN 0933-7741

Martín Peinador, Elena (2012) Normality on topological groups. In Contribuciones matemáticas en honor a Juan Tarrés. UCM, Madrid, pp. 287-293. ISBN 978-84-695-4421-1

Martín Peinador, Elena y Chasco, M.J. y Tarieladze, Vaja (1999) On Mackey topology for groups. Studia Mathematica, 132 (3). pp. 257-284. ISSN 0039-3223

Cobos, Fernando y Resina, Ivam (1989) On some operator ideals defined by approximation numbers. In Geometric aspects of Banach Spaces. London Mathematical Society Lecture Note Series (140). Cambridge University Press, Cambridge, pp. 133-139. ISBN 9780521367523

Chasco, M.J. y Martín Peinador, Elena (2001) On strongly reflexive topological groups. Applied General Topology, 2 (1). pp. 219-226. ISSN 1576-9402

Martín Peinador, Elena y Tarieladze, V. (2016) On the Set of Locally Convex Topologies Compatible with a Given Topology on a Vector Space: Cardinality Aspects. Journal of Mathematical Sciences, 216 (4). pp. 577-579. ISSN 10723374

Martín Peinador, Elena (1980) On the set of bounded linear operators transforming a certain sequence of a Hilbert space into an absolutely summable one. In Topology. Colloquia mathematica societatis János Bolyai , 2 (23). North-Holland, Amsterdam, pp. 829-837. ISBN 0444854061

Banaszczyk, W y Chasco, M.J. y Martín Peinador, Elena (1994) Open subgroups and Pontryagin duality. Mathematische Zeitschrift, 215 (1). pp. 195-204. ISSN 0025-5874

Banaszczyk, Wojciech y Chasco, M.J. y Martín Peinador, Elena (1994) Open subgroups and Pontryagin duality. Mathematische Zeitschrift, 215 (1). pp. 195-204. ISSN 0025-5874

Martín Peinador, Elena y Bruguera Padró, M. Montserrat (1996) Open subgroups, compact subgroups amd Binz-Butzmannn reflexivity. Topology and its Applications, 72 (2). pp. 101-111. ISSN 0166-8641

Bombal Gordón, Fernando (1989) Operators on vector sequence spaces. In Geometric Aspects of Banach Spaces: Essays in Honour of Antonio Plans. London Mathematical Society Lecture Note Series. (140). Cambridge University Press, London, pp. 94-106. ISBN 9780521367523

Martín Peinador, Elena y Chasco, M.J. (1998) Pontryagin reflexive groups are not determined by their continuous characters. Rocky Mountain Journal of Mathematics, 28 (1). pp. 155-160. ISSN 0035-7596

Martín Peinador, Elena (1978) Propiedades en norma de los operadores en relación con la sumabilidad absoluta en el espacio de Hilbert. Revista Matemática Hispanoamericana, 38 (4-5). pp. 242-250. ISSN 0373-0999

Plans, A. y Martín Peinador, Elena (1986) Sistemas L de rayos y sumabilidad. In Contribuciones matemáticas : Libro-homenaje al profesor Francisco Botella Radúan. Universidad Complutense de Madrid, Madrid, pp. 203-218. ISBN 84-7491-207-5

Cillero, Elena y Martín Peinador, Elena (2004) Sobre algunos espacios de funciones continuas en el círculo unidad. In Contribuciones matemáticas : homenaje al profesor Enrique Outerelo Domínguez. Homenajes de la Universidad Complutense . Editorial Complutense, Madrid, pp. 77-89. ISBN 84-7491-767-0

Martín Peinador, Elena (1985) Sobre operadores y sucesiones en espacios de Banach separables. In X Jornadas hispano-lusas de matemáticas : sección de análisis matemático. Universidad de Murcia, Murcia, pp. 380-384.

Martín Peinador, Elena (1990) Some summability properties of operators on a separable Banach space. Archiv der Mathematik, 55 (6). pp. 584-587. ISSN 0003-889X

Ardanza Trevijano, Sergio y Chasco, M.J. y Hofmann, Karl H. y Martín Peinador, Elena y Shakhmatov, Dmitri (2012) Special Issue: Algebra meets Topology Special Issue on Dikran Dikranjan's 60th Birthday Preface. Topology and its Applications, 159 (9). pp. 2233-2234. ISSN 0166-8641

Martín Peinador, Elena (1972) Summability with the speed of orthogonal series by the Euler-Knopp and Cesàro methods. Tartu Riikliku Ülikooli Toimetised. Uchenye Zapiski Tartuskogo Gosudarstvennogo Universiteta. Acta et Commentationes Universitatis Tartuensis , 305 . pp. 222-237.

Banaszczyk, W y Martín Peinador, Elena (1996) The Glicksberg theorem on weakly compact sets for nuclear groups. In Papers on general topology and applications. Annals of the New York Academy of Sciences (788). New York Academy of Sciences, New York, pp. 34-39. ISBN 0-89766-964-9

Martín Peinador, Elena (1981) The weak summability dominion of a sequence S of the Hilbert space in relation with the set of linear bounded operators. Anales del Instituto de Matemáticas , 21 (2). pp. 149-162. ISSN 0185-0644

Martín Peinador, Elena y Indurain, E. y Plans, A. y Rodés-Usán, Álvaro (1988) Two geometric constants for operators acting on a separable Banach space. Revista matemática de la Universidad Complutense de Madrid, 1 (1-3). pp. 23-30. ISSN 0214-3577

Martín Peinador, Elena y Banaszczyk, W (1999) Weakly pseudocompact subsets of nuclear groups. Journal of Pure and Applied Algebra , 138 (2). pp. 99-106. ISSN 0022-4049

Außenhofer, L. y de la Barrera Mayoral, D. y Dikranjan, D. y Martín Peinador, Elena (2006) “Varopoulos paradigm”: Mackey property versus metrizability in topological groups. Revista Matemática Complutense . pp. 1-13. ISSN 11391138

Esta lista fue generada el Mon Dec 5 02:39:04 2016 CET.